# SDR FDEA202009052125

- Difficulty date: September 5, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 55,619 hours, 25,242 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: C23199104
- Part serial: B478
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

PDIS 742 32-30 3672 05SEP20 MKE OPEN U.  SELECTED GEAR UP.  RECEIVED ECAM "L/G DOOR NOT CLOSED" "MX SPD 270KT" "GEAR DO NOT CYCLE" FOLLOWED QRH  PROCEDURE AND RETURNED TO KMKE.  WHEN GEAR HANDLE WAS SELECTED BACK TO NEUTRAL FOR RETURN WE HAD EXCESSIVE NOISE & VIBRATION COMING FROM NLG AREA.  EMERGENCY WAS DECLARED.  ALL INDICATIONS NORMAL FROM NEUTRAL TO DOWN HANDLE SELECTION.  SHGN 05SEP20 07:12 MKE U.  VISUALLY INSPECTED NLG WHEEL WELL AREA FOUND NO OBVIOUS DAMAGE OR DEFECTS.  PERFORMED GEAR  RETRACTION SYSTEM PRESSURIZATION TEST (AIRCRAFT ON  GROUND), PER AMM 32-31-00-5.  ALL GEAR DOORS EXTEND AND RETRACT AS REQUIRED, PER GEAR HANDLE MOVEMENT.  NO FAULTS FOUND FOR A/C TO FLY GEAR DOWN, PER MEL.  MEL 05SEP20 07:44 MKE U.  RELEASED FOR SERVICE, PER MEL: 32-30-01-A CATEGORY: C EXPIRATION: 15SEP20 MEL 32-30-01-A.  LANDING GEAR RETRACTION SYSTEM INOPERABLE MAX SPEED 255 KIAS/0.65 M.  DO NOT USE FMS PROFILE MODE.  CARGO COMPARTMENT MUST REMAIN EMPTY.  C/7240977 REMOVED/REPLACED LT NOSE GEAR DOOR ACTUATOR.
